Alert archive / Texas / Tornado Warnings in 2006
Tornado Warning 14, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at May 5, 2006, 9:59 PM CDT for Mills County, Texas. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 5, 2006, 9:59 PM CDT (02:59 UTC)
- Expired
- May 5, 2006, 10:45 PM CDT
- In force
- 46 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Mills County, TX
The radar
The Dyess AFB radar (KDYX), 118 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 10:00 PM CDT | TORNADO | 1 Sw Villa, TX | BRIEF TOUCHDOWN IN A FIELD. NO DAMAGE. |
| May 5, 10:30 PM CDT | HAIL 2.5 | Mullin, TX | |
| May 5, 10:37 PM CDT | HAIL 1.75 | 7 Ne Goldthwaite, TX | IN CARADEN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 5, 7:07 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| May 5, 9:24 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.0 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 510 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 1221 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- -50 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KFWD 060259
TORFWD
TXC333-060345-
/O.NEW.KFWD.TO.W.0014.060506T0259Z-060506T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
959 PM CDT FRI MAY 5 2006
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN MILLS COUNTY IN NORTH CENTRAL TEXAS
* UNTIL 1045 PM CDT
* AT 955 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A DEVELOPING TORNADO 12 MILES SOUTHEAST OF BROWNWOOD...MOVING EAST-
SOUTHEAST AT 20 MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
VILLA BY 1010 PM
MULLIN AND 7 MILES SOUTH OF DEMOCRAT BY 1020 PM
6 MILES SOUTH OF PRIDDY BY 1045 PM
IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM SATURDAY MORNING FOR
NORTH CENTRAL TEXAS.
LAT...LON 3162 9877 3169 9876 3172 9850 3165 9844
3151 9834 3150 9868 3149 9885 3150 9895
3155 9888
$$1 follow-up statement
000
WWUS54 KFWD 060322
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1022 PM CDT FRI MAY 5 2006
TXC333-060345-
/O.CON.KFWD.TO.W.0014.000000T0000Z-060506T0345Z/
MILLS TX-
1022 PM CDT FRI MAY 5 2006
...A TORNADO WARNING CONTINUES UNTIL 1045 PM CDT FOR NORTHERN MILLS
COUNTY...
AT 1022 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 3 MILES SOUTH OF MULLIN
SOUTHEAST AT 30 MPH.
IN ADDITION TO TORNADOES, BASEBALL-SIZE HAIL AND DAMAGING WINDS ARE
LIKELY WITH THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM SATURDAY MORNING FOR
NORTH CENTRAL TEXAS.
LAT...LON 3162 9877 3169 9876 3172 9850 3165 9844
3151 9834 3150 9868 3149 9885 3150 9895
3155 9888
$$
07/BBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 5, 9:26 PM CDT, 33 minutes earlier.
Area forecast discussion, May 5, 9:26 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 926 PM CDT FRI MAY 5 2006 .UPDATE... SEVERE TSTM WATCH UPGRADED TO TORNADO AND EXTENDED SOUTHEAST. UPDATE OUT ASAP. && .PREV DISCUSSION... /ISSUED 711 PM CDT FRI MAY 5 2006/ UPDATE... QUICK UPDATE TO PUBLISH FOR SEVERE THUNDERSTORM WATCH 296...ALONG AND WEST OF A LINE THROUGH JACK...PARKER...HOOD...SOMERVELL...BOSQUE...CORYELL TO LAMPASAS. STRONG SUPERCELLS OUT IN THE ROLLING PLAINS MOVING TOWARDS EASTLAND AS THIS IS WRITTEN. 84 PREV DISCUSSION... /ISSUED 645 PM CDT FRI MAY 5 2006/ AVIATION UPDATE...TSTMS BUILDING THIS EVENING TO THE WEST AND WILL CONTINUE THROUGH TONIGHT. NO SIG CHANGES TO THE TAFS WITH THE EXCEPTION OF SOME LOWER CIGS TOWARD MORNING. MODELS CONTINUE TO DISAGREE WITH WIND FIELDS AND TIMING OF PRECIP...BUT CURRENTLY THINK THAT TSTMS WILL CONGLOMERATE SOMETIME AFTER DARK TO THE WEST AND MOVE EAST OVERNIGHT. CURRENT TIMING SHOWS TEMPO 06-10Z AT DFW FOR TSTM ARRIVAL. THIS MAY NEED TO BE ADJUSTED UPWARD LATER. PRECIP SHOULD END SOMETIME DURING THE MID MORNING TOMORROW...AND WILL SHOW IMPROVING CIGS/VSBY BY MID MORNING. /DUNN/ DISCUSSION... ANOTHER TRICKY FORECAST FOR TONIGHT WITH ANOTHER OVERNIGHT RAIN AND THUNDERSTORM EVENT ON THE HORIZON. RIGHT NOW...THE STATIONARY BOUNDARY THAT HAS BEEN SLOWLY MOVING AROUND NORTH TEXAS THE PAST FEW DAYS IS IN THE FAR SOUTHERN SECTIONS OF THE CWA. CUMULUS CAN BE SEEN ON SATELLITE DEVELOPING ALONG THIS LINE BUT NO SHOWERS OR STORMS HAVE DEVELOPED YET. WILL HAVE TO WATCH THIS AREA FIRST FOR DEVELOPMENT THIS AFTERNOON AND EVENING. ALSO...SOME SHOWERS AND THUNDERSTORMS ARE MOVING INTO THE COUNTIES ALONG THE RED RIVER...BUT THOSE SHOWERS AND STORMS HAVE QUICKLY DISSIPATED AND HAVE BEEN OF NO CONCERN AT THIS TIME. MODELS ARE IN AGREEMENT THAT ANOTHER MCS WILL DEVELOP IN WEST TEXAS AND THEN TRACK EAST ACROSS NORTH TEXAS DURING THE OVERNIGHT HOURS. TIMING AND PLACEMENT OF THE MCS HAS BEEN THE TRICKY PART BUT HAVE OPTED TO TAKE THE SOUTHERN ROUTE AND MOVE THE MAIN MCS ALONG THE BOUNDARY TO OUR SOUTH. IT APPEARS THAT ANOTHER MCS WILL ALSO DEVELOP AND MOVE OFF TO THE NORTHEAST ACROSS OUR NORTHERN COUNTIES AND INTO OKLAHOMA. THEREFORE...HAVE KEPT HIGH POPS ACROSS ALL THE CWA TONIGHT. SEVERE WEATHER WILL BE POSSIBLE AGAIN ACROSS ALL THE AREA TONIGHT WITH DAMAGING WINDS...HAIL...AND LOCALLY HEAVY RAINFALL AS THE MAIN THREATS. HAVE DECIDED NOT TO ISSUE A FLASH FLOOD WATCH AT THIS TIME AS IT APPEARS THE STORMS WILL BE MOVING FAST ENOUGH TO CAUSE NO MORE THAN JUST LOCALIZED FLOODING. GENERAL CONSENSUS IS THAT THE STORMS WILL NOT REALLY GET GOING IN NORTH TEXAS UNTIL AFTER 10 PM AND THEN SPREAD FROM WEST TO EAST...BUT COULD STILL SEE SOME SHOWERS AND THUNDERSTORMS POP UP DURING THE EVENING HOURS. BEGINNING LATE SATURDAY MORNING/EARLY AFTERNOON WE WILL BEGIN TO DRY OUT FROM WEST TO EAST. THE REST OF THE WEEKEND LOOKS DRY AND THEN BEGIN TO INTRODUCE LOW POPS BEGINNING MONDAY AND LASTING THROUGH THE WEEK. BEST CHANCES FOR RAIN WILL BE MONDAY NIGHT INTO TUESDAY AS AN UPPER LEVEL SYSTEM SKIRTS JUST NORTH OF THE RED RIVER...AND AGAIN ON WEDNESDAY/THURSDAY WHEN A COLD FRONT COMES THROUGH THE REGION. TEMPERATURES WILL COOL SLIGHTLY WITH THIS FRONT AND HAVE OPTED TO SIDE WITH THE GFS ON THIS SITUATION. AS FOR TEMPERATURES THIS WEEK...HAVE GENERALLY GONE A DEGREE OR SO COOLER THAN GUIDANCE GIVEN THAT GUIDANCE HAS BEEN RUNNING A LITTLE WARM LATELY. TEMPERATURES WILL BE WARM ON TUESDAY BEFORE THE FRONT AND WILL SEE A WARMING TREND INTO THE WEEKEND AFTER THE FRONT. 82/JLD FWD WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 2 AM SATURDAY FOR TXZ100-TXZ101- TXZ115-TXZ116-TXZ117-TXZ129-TXZ130-TXZ131-TXZ132-TXZ141-TXZ142- TXZ143-TXZ144-TXZ156-TXZ157. && .FWD WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 5 AM SATURDAY FOR TXZ115-TXZ116-TXZ117- TXZ129-TXZ130-TXZ131-TXZ132-TXZ133-TXZ134-TXZ141-TXZ142-TXZ143- TXZ144-TXZ145-TXZ156-TXZ157-TXZ158-TXZ159-TXZ160-TXZ174. SEVERE THUNDERSTORM WATCH UNTIL 2 AM SATURDAY FOR TXZ100-TXZ101. && /84
Hazardous weather outlook, May 5, 4:00 PM CDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 400 PM CDT FRI MAY 5 2006 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-061100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 400 PM CDT FRI MAY 5 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS ALONG AND SOUTH OF A LINE FROM BOWIE TO DENTON TO SULPHUR SPRINGS. THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER WEST TEXAS THIS AFTERNOON AND MOVE EAST ALONG A NEARLY STATIONARY FRONTAL BOUNDARY THAT EXTENDS ACROSS CENTRAL TEXAS. A COMPLEX OF STRONG TO SEVERE STORMS WILL LIKELY AFFECT THE GOLDTHWAITE...LAMPASAS...AND TEMPLE AREAS LATE THIS EVENING AND TONIGHT. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS. ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED OVERNIGHT ALONG AND NORTH OF THE FRONTAL BOUNDARY AS MOISTURE IS LIFTED NORTH. A SECOND COMPLEX OF STORMS SHOULD THEN MOVE EAST ACROSS THE NORTHERN HALF OF NORTH TEXAS...INCLUDING THE DALLAS FORT WORTH METROPLEX DURING THE EARLY MORNING HOURS. LARGE HAIL AND ISOLATED STRONG WINDS WILL BE THE PRIMARY THREATS. LOCALLY HEAVY RAINFALL IS ALSO LIKELY... RESULTING IN FLOODING PROBLEMS...ESPECIALLY IN AREAS THAT HAVE RECEIVED HEAVY RAIN IN RECENT DAYS. .DAYS TWO THROUGH SEVEN... THERE IS A CHANCE THUNDERSTORMS ACROSS ALL OF NORTH TEXAS SATURDAY. SEVERE THUNDERSTORMS ARE POSSIBLE...WITH LARGE HAIL BEING THE MAIN SEVERE WEATHER THREAT. THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS MONDAY AND AGAIN THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN SOUTHERN SECTIONS OF NORTH TEXAS AFTER 6 PM....AND ELSEWHERE IN THE SLIGHT RISK AREA AFTER 11 PM. 07
In the hours before
Special weather statement, May 5, 7:36 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 736 PM CDT FRI MAY 5 2006 TXZ100-101-115-116-060100- JACK-PALO PINTO-STEPHENS-YOUNG- 736 PM CDT FRI MAY 5 2006 ...SIGNIFICANT WEATHER UPDATE... THE THREAT OF SEVERE WEATHER IS INCREASING ACROSS JACK...PALO PINTO...STEPHENS...AND YOUNG COUNTIES. SEVERE THUNDERSTORMS WILL MOVE INTO STEPHENS AND YOUNG COUNTIES BY 830 PM...AND WILLY LIKELY CONTINUE MOVING EAST INTO PALO PINTO AND JACK COUNTIES AFTER 9 PM. THERE IS THE POTENTIAL FOR VERY LARGE HAIL AND DAMAGING WINDS TO ACCOMPANY THESE STORMS. SEVERE WEATHER WARNINGS APPEAR LIKELY OVER PORTIONS OF JACK...PALO PINTO...STEPHENS...AND YOUNG COUNTIES LATER THIS EVENING...AND PEOPLE IN THE PATH SHOULD MONITOR THE LATEST WEATHER INFORMATION AS THESE DANGEROUS STORMS APPROACH. 07/BB
Local storm report, May 5, 8:04 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
804 PM CDT FRI MAY 05 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM HAIL 5 SW CISCO 32.33N 99.04W
05/05/2006 E1.75 INCH EASTLAND TX LAW ENFORCEMENT
GOLFBALL-SIZE HAIL IN NIMRODLocal storm report, May 5, 8:54 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
854 PM CDT FRI MAY 05 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM TORNADO 7 W CARBON 32.27N 98.95W
05/05/2006 EASTLAND TX LAW ENFORCEMENT
PUBLIC REPORTED TORNADO WEST OF CARBON NEAR PLESANT
HILL.Special weather statement, May 5, 9:00 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 900 PM CDT FRI MAY 5 2006 TXZ141>143-060230- COMANCHE-HAMILTON-MILLS- 900 PM CDT FRI MAY 5 2006 ...SIGNIFICANT WEATHER UPDATE... AT 900 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM 13 MILES SOUTHEAST OF COLEMAN...MOVING EAST AT 45 MPH. ON ITS PRESENT COURSE THIS STORM WILL ENTER WESTERN SECTIONS OF COMANCHE AND NORTHERN MILLS COUNTIES AROUND 930 PM AND WILL LIKELY PRODUCE UP TO BASEBALL-SIZE HAIL AND DAMAGING STRAIGHT LINE WINDS. CITIES IN THE PATH OF THIS STORM INCLUDE CARLTON...COMANCHE... DEMOCRAT...GUSTINE...HAMILTON...MULLIN...OLIN...POTTSVILLE...PRIDDY AND VILLA. IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER WARNING WILL BE ISSUED FOR THESE AREAS. 07/BB
Special weather statement, May 5, 9:45 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 945 PM CDT FRI MAY 5 2006 TXZ092-093-103-104-118>121-133-134-060315- COLLIN-COOKE-DALLAS-DENTON-ELLIS-GRAYSON-JOHNSON-KAUFMAN-ROCKWALL- TARRANT- 945 PM CDT FRI MAY 5 2006 ...SIGNIFICANT WEATHER UPDATE... CLOUD-TO-GROUND LIGHTNING...DEVELOPING SEVERAL MILES IN ADVANCE OF THUNDERSTORMS ACROSS WESTERN NORTH TEXAS...CAN BE EXPECTED ACROSS THE I-35 CORRIDOR FROM GAINESVILLE SOUTH THROUGH THE DALLAS FORT WORTH METROPLEX TO HILLSBORO THROUGH 1030 PM. PEOPLE INVOLVED IN OUTDOOR ACTIVITIES SHOULD BE AWARE OF THE INCREASING LIGHTNING DANGER IN THIS AREA AND MOVE INDOORS. THE THUNDERSTORMS PRODUCING THE LIGHTNING WILL APPROACH THE I-35 CORRIDOR BETWEEN 1030 PM AND 1130 PM THIS EVENING. HAIL...STRONG WINDS...AND HEAVY RAINFALL IS LIKELY WITH THE STRONGER STORMS. 07/BB
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 7:02 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 58 min |
| May 5, 7:55 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 65 min |
| May 5, 8:18 PM CDT | Tornado Warning | FWD | Eastland | 42 min |
| May 5, 8:58 PM CDT | Tornado Warning | FWD | Eastland | 47 min |
| May 5, 8:58 PM CDT | Tornado Warning | FWD | Eastland | 47 min |
| May 5, 9:10 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 65 min |
| May 5, 9:15 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 60 min |
| May 5, 9:48 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Mills | 31 min |
| May 5, 9:56 PM CDT | Tornado Warning | FWD | Stephens | 32 min |
| May 5, 10:08 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 52 min |
| May 5, 10:28 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 62 min |
| May 5, 10:44 PM CDT | Tornado Warning | FWD | Mills | 28 min |
| May 5, 10:51 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 54 min |
| May 5, 10:57 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton | 63 min |
| May 5, 11:05 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 55 min |
| May 5, 11:09 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 66 min |
| May 5, 11:18 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 57 min |
| May 5, 11:45 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 60 min |
| May 5, 11:50 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 55 min |
| May 5, 11:51 PM CDT | Tornado Warning | FWD | Coryell | 39 min |
| May 6, 12:04 AM CDT | Severe Thunderstorm Warning | FWD | McLennan | 56 min |
| May 6, 12:11 AM CDT | Severe Thunderstorm Warning | FWD | Mills | 64 min |
| May 6, 12:15 AM CDT | Flash Flood Warning | FWD | Mills | 3 hr |
| May 6, 12:20 AM CDT | Tornado Warning | FWD | McLennan | 55 min |
| May 6, 12:27 AM CDT | Severe Thunderstorm Warning | FWD | Erath | 63 min |
| May 6, 12:29 AM CDT | Tornado Warning | FWD | Coryell | 46 min |
| May 6, 12:41 AM CDT | Severe Thunderstorm Warning | FWD | Bell | 64 min |
| May 6, 12:42 AM CDT | Flash Flood Warning | FWD | Coryell, McLennan | 3 hr |
| May 6, 12:46 AM CDT | Severe Thunderstorm Warning | FWD | Hamilton, Lampasas | 51 min |
| May 6, 12:56 AM CDT | Severe Thunderstorm Warning | FWD | Falls | 64 min |
| May 6, 1:14 AM CDT | Severe Thunderstorm Warning | FWD | Limestone, McLennan | 61 min |
| May 6, 1:54 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Milam | 66 min |
| May 6, 2:00 AM CDT | Flash Flood Warning | FWD | Bell, Falls | 2 hr |
| May 6, 2:14 AM CDT | Severe Thunderstorm Warning | FWD | Limestone | 46 min |
| May 6, 2:30 AM CDT | Flash Flood Warning | FWD | Limestone | 2 hr |
| May 6, 2:33 AM CDT | Flash Flood Warning | FWD | Milam | 117 min |
| May 6, 2:47 AM CDT | Flash Flood Warning | FWD | Robertson | 2 hr |
| May 6, 2:57 AM CDT | Severe Thunderstorm Warning | FWD | Milam, Robertson | 57 min |
| May 6, 3:40 AM CDT | Flash Flood Warning | FWD | Coryell, McLennan | 2 hr |
| May 6, 3:51 AM CDT | Flash Flood Warning | FWD | Bell, Falls | 2 hr |
Nearby
Tornado Warnings in Texas, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.